# SDR CA130319002

- Difficulty date: March 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 5,871 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: KTKSAD10280X3
- Condition: Failed
- Location: Electrical
- Part time: 5,948 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON PILOTS WALK AROUND, IT WAS NOTED THAT MOST OF THE ELECTRICS HAS FAILED. FURTHER INVESTIGATION FOUND THAT THE J1/J2 CONNECTOR HAD STARTED TO BURN/MELT.  IT WAS FOUND BY SHAKING THE DIFFERENT WIRING BUNDLES.  WE REPLACED THE CONNECTOR AND RELEASED THE ACFT.
